MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33420
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that this is a clinic only catheter that caused 3 different patients at the (b)(6) clinic to require trips to the ed due to the catheter not draining, it is only located at (b)(6) clinics, those clinics have pulled the lots, and (b)(6) is working with (b)(6) to ensure no other impacted products.Lot#: ngjz0361.Patient was brought to exam room and placed in supine position on the exam table.Catheter was irrigated and minimal amount of urine solution was able to be pulled back, and catheter was very slowly draining.Balloon was deflated and urine flow immediately increased.Catheter was advanced 1.5 inches further into bladder and writer began to inflate balloon.Immediately when any fluid was instilled into balloon, urine flow stops.Per additional information received via email on 07nov2025, there was impact to the patient due to the this of the device.Some cases resulted in multiple catheter changes and er trips with alternative catheter types.Trouble shooting was performed in clinic and er depending on where patient was seen for issues.The known patients affected by this: patient# 1 - (b)(6) (40yo white male, ht: 5¿4¿ wt: 67kg & catheter change every 3 weeks): on (b)(6) 2025, the patient had nurse visit for routine sp catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025 @ 0918: triage call for urine output greatly decreased in suprapubic catheter.On (b)(6) 2025 @ 0942 er visit for catheter dysfunction.The patient reported that when, patient woke up in the morning there was significantly less urine in the bag than usual, and since that time (around 6.30 am) there was no further output into the bag.8/10 suprapubic pain.Catheter was flushed.After flushing, there was output of about 325 ml and catheter was noted to still be draining.Patient was discharged in good condition, feeling overall improved.Told to follow-up with primary care return to the ed if symptoms worsen.On (b)(6) 2025, the patient returned to er due to no output since noon on (b)(6) 2025.The patient was brought to exam room.Once settled in, rn went to deflate the balloon after small amount was removed catheter started flowing.Decision made to leave catheter in and see if it would continue to flow.Upon reevaluation catheter again not draining so it was replaced.This was replaced with a silicone catheter.On (b)(6) 2025, the patient had nurse visit for routine sp catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.The patient tolerated procedure well.On (b)(6) 2025 @ 0704 triage call due to catheter not been draining since 8pm on (b)(6) 2025.On (b)(6) 2025, the patient seen at 9.05 am in same day care for catheter evaluation and same day care told patient they do not manage sp tubes, so patient was sent to er.An er visit on (b)(6) 2025, nursing attempted to flush the catheter without return.Nursing attempted to adjust positioning, again without success.Discussed options to continue flushing vs replace catheter, patient preferred replacement.Suprapubic catheter was replaced in sterile fashion without difficulty.This was a silicone catheter.On (b)(6) 2025, the patient had nurse visit for catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.The patient tolerated procedure well (lot: ngjx3010 & expiration: 31aug2026).On (b)(6) 2025, the nurse called (b)(6), patient's caregiver to check on catheter.(b)(6) stated that she was not with patient that day, and was not there the day before, but has not gotten any updates that catheter is having issues.No other catheter related visits in chart to date on (b)(6) 2025).Patient# 2 - (b)(6) (59yo white female, ht: 5¿7.01¿ wt: 72.9kg & catheter change every 3 weeks): on (b)(6) 2025, the patient had nurse visit for routine sp catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, the patient called in stating that she has been voiding through patient urethra and filled a diaper.Asked patient if catheter was draining and if she had tried repositioning.Patient stated that she tried moving catheter in further, was not able to advance further, pulling out further did not promote increase in flow.Offered nurse visit to assess catheter tomorrow am.Patient accepted appointment.Patient informed via second call to report to er if catheter not draining at all.Advised patient if catheter does not drain and bladder feels full, she needs to report to er.Patient verbalized understanding and agreed to this.On (b)(6) 2025, the patient had nurse visit due to catheter not draining well, and voiding via urethra.Patient was brought to exam room and placed in supine position on exam table.Catheter was irrigated and minimal amount of urine/solution was able to be pulled back and catheter was very slowly draining.The balloon was deflated and urine flow immediately increased.Catheter was advanced 1.5 inches further into bladder and writer began to inflate balloon.Immediately when any fluid was instilled into balloon, urine flow would stop.The catheter in place was removed atraumatically.A new 20 french silastic catheter was used for replacement.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 50 ml of fluid and pull back all of it.On (b)(6) 2025, the patient calling in stating that she has been voiding from her urethra, and not her catheter since shortly after her nurse visit on (b)(6) 2025.Asked patient why she waited until today to inform us.Patient stated because she knew she would be told that she needs to go to the er for a change.Advised patient that we are currently out of her catheter size/type at the clinic at this time and that the urology provider was out of the office at the time of her call.Advised patient that she needs to report to the er.On (b)(6) 2025 had er visit.At visit er replaced suprapubic catheter, however, unfortunately, did not have the catheter with the appropriately sized balloon for suprapubic tube.Foley catheter was used with a 5cc balloon, 20 french, which was noted to be draining clear urine.This was a silicone catheter.On (b)(6) 2025, the patient seen by nurse in clinic to assess leaking from suprapubic catheter site.Patient noted to have silicone 20 fr catheter in place.Only 5 cc in balloon.This 5cc's was removed and 10 ccs was instilled into balloon.Did offer to change patient to lubricath catheter if she would prefer due to rigidity of silicone catheter and the patient declined.The catheter was irrigated with 60 ml of sterile water and writer was able to pull back all 60ml.The patient tolerated well.On (b)(6) 2025, the nurse visit for catheter exchange.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Lot: ngjx3010 expiration: 8/31/2026.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 50 ml of fluid and pull back all of it.30 ml was instilled to assess gravity drainage of catheter.Catheter noted to drain well independently with good flow.Patient tolerated procedure well.On (b)(6) 2025, nurse called patient to follow up and make sure that catheter is working well.They stated that patient insertion site is sore, otherwise it is draining well, no other issues or concerns.Patient# 3 - (b)(6): ((b)(6) years old, white, female, ht: 5¿8.31¿, wt: 70.8 kg & catheter change every 4-5 weeks): on (b)(6) 2025, a 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, the patient seen in the clinic due to complaining of urethral burning.Patient reports that it is a constant burning feeling in her urethra.Does not think it is vaginal.Patient denies incontinence of urine, denies discharge, denies fever/chills, not itchy, suprapubic catheter functioning normally.The patient noted to be tachycardic and was sent to er ¿ catheter changed to silicone catheter in er.On (b)(6) 2025, patient presented to clinic via walk in, complaining of leaking of urine from suprapubic catheter site and urethra.The patient stated that this started saturday morning on (b)(6) 2025).Silicone catheter was used for replacement in er -usually silastic catheter is used for patient.Patient stated that she was concerned about this, as she knew it was not the right type of catheter.Catheter was exchanged per order from mm to insert silastic catheter, as this is what patient was used to.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.On (b)(6) 2025, the patient presented to clinic in response to follow up phone call from nursing staff due to "not being able to get through on the phone" and informed staff that things are going much better.On (b)(6) 2025, the patient seen by same day care provider due to catheter concerns.During on (b)(6) 2025, the patient was up every 2 hours to urinate through urethra and was having urine leakage from around the suprapubic catheter.On (b)(6) 2025, a 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, the patient stated that catheter was currently working okay.On (b)(6) 2025, the nurse visit for catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.Lot: ngjx3010 expiration: 8/31/2026.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 50 ml of fluid and pull back all of it.20 ml was instilled to assess gravity drainage of catheter.Catheter noted to drain well independently with good flow.Patient tolerated procedure well.No other catheter related visits in chart to date on (b)(6) 2025).Patient# 4 - (b)(6) (84 years old, white, male, ht: 5¿9¿, wt: 85.4 kg & catheter change every 4 weeks): on (b)(6) 2025: a 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, medical messages received stating that patient¿s wife unable to irrigate catheter, as fluid comes right out of penis, and only small amount of urine going into bag.On (b)(6) 2025, office visit with (b)(6) most for issues with chronic catheter.Patient's wife reported very small amount going into the foley catheter.On examination the catheter is easily flushed however in however unable to get fluid return with irrigation.Stat ultrasound obtained prior to today's visit shows a collapsed bladder on the catheter.There is no large clot burden.We exchanged out his catheter.There was a small blood clot that did return.On (b)(6) 2025, medical message received from patient¿s wife stated that, ¿not doing what it is supposed to be doing.Yesterday very little went into the bag but out through his penis.Now last night there's probably 4 ounces in the bag but soaked the bed and himself.They cannot irrigate it, but there are small blood clots either in the bag or coming through his penis.The blood is cherry red.If patient's bleeding, should not there be more clot¿.The patient was scheduled to see md for cystoscopy later that day.On (b)(6) 2025, office visit with md for cystoscopy.This was completed and a new catheter was placed.That catheter irrigated done with a small portion coming out the penis with a spasm.Clear drainage.Patient found to have small capacity bladder on exam.On (b)(6) 2025 er visit for anemia.The catheter changed at this time by hospital staff was lubricious coated catheter (brown catheter) inserted.On (b)(6) 2025, office visit with md.Nursing note states ¿a 20 french lubricious coated straight tip catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Lot: ngks0227 exp:4/30/2029.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 30 ml of fluid and pulled back 20 ml with no issues.Small amount of fluid left in bladder to assess gravity drainage of catheter.Catheter noted to drain well independently with good flow.Patient tolerated procedure well.On (b)(6) 2025, medical message received with concern of possible uti due to frequent urination, bladder spasms, bladder pressure, malodorous urine, reduced appetite, and fatigue.The patient seen in er.Ua/uc processed.Catheter not exchanged at er visit.No other catheter related visits in chart to date on (b)(6) 2025).
 
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be bad fit with shaft due product size issue/ poorly seated balloon/bladder neck interface.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that this is a clinic only catheter that caused 3 different patients at the nininger clinic to require trips to the ed due to the catheter not draining, it is only located at nininger and hastings clinics, those clinics have pulled the lots, and (b)(6) is working with (b)(6) to ensure no other impacted products.Lot # ngjz0361.Patient was brought to exam room and placed in supine position on the exam table.Catheter was irrigated and minimal amount of urine solution was able to be pulled back, and catheter was very slowly draining.Balloon was deflated and urine flow immediately increased.Catheter was advanced 1.5 inches further into bladder and writer began to inflate balloon.Immediately when any fluid was instilled into balloon, urine flow stopped.Per additional information received via email on 07nov2025, there was impact to the patient due to the this of the device.Some cases resulted in multiple catheter changes and er trips with alternative catheter types.Trouble shooting was performed in clinic and er depending on where patient was seen for issues.The known patients affected by this, patient# 1 - (b)(6) (40yo white male, ht: 5¿4¿ wt: 67kg & catheter change every 3 weeks): on (b)(6) 2025, the patient had nurse visit for routine sp catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025 @ 0918: triage call for urine output greatly decreased in suprapubic catheter.On (b)(6) 2025 @ 0942 er visit for catheter dysfunction.The patient reported that when, patient woke up in the morning there was significantly less urine in the bag than usual, and since that time (around 6.30 am) there was no further output into the bag.8/10 suprapubic pain.Catheter was flushed.After flushing, there was output of about 325 ml and catheter was noted to still be draining.Patient was discharged in good condition, feeling overall improved.Told to follow-up with primary care return to the ed if symptoms worsen.On (b)(6) 2025, the patient returned to er due to no output since noon on (b)(6) 2025.The patient was brought to exam room.Once settled in, rn went to deflate the balloon after small amount was removed catheter started flowing.Decision made to leave catheter in and see if it would continue to flow.Upon reevaluation catheter again not draining so it was replaced.This was replaced with a silicone catheter.On (b)(6) 2025, the patient had nurse visit for routine sp catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.The patient tolerated procedure well.On (b)(6) 2025 @ 0704 triage call due to catheter not been draining since 8pm on (b)(6) 2025.On (b)(6) 2025, the patient seen at 9.05 am in same day care for catheter evaluation and same day care told patient they do not manage sp tubes, so patient was sent to er.An er visit on (b)(6) 2025, nursing attempted to flush the catheter without return.Nursing attempted to adjust positioning, again without success.Discussed options to continue flushing vs replace catheter, patient preferred replacement.Suprapubic catheter was replaced in sterile fashion without difficulty.This was a silicone catheter.On (b)(6) 2025, the patient had nurse visit for catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.The patient tolerated procedure well (lot: ngjx3010 & expiration: 31aug2026).On (b)(6) 2025, the nurse called (b)(6), patient's caregiver to check on catheter.(b)(6) stated that she was not with patient that day, and was not there the day before, but has not gotten any updates that catheter is having issues.No other catheter related visits in chart to date (06nov2025).Patient# 2 - (b)(6) (59yo white female, ht: 5¿7.01¿ wt: 72.9kg & catheter change every 3 weeks): on (b)(6) 2025, the patient had nurse visit for routine sp catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, the patient called in stating that she has been voiding through patient urethra and filled a diaper.Asked patient if catheter was draining and if she had tried repositioning.Patient stated that she tried moving catheter in further, was not able to advance further, pulling out further did not promote increase in flow.Offered nurse visit to assess catheter tomorrow am.Patient accepted appointment.Patient informed via second call to report to er if catheter not draining at all.Advised patient if catheter does not drain and bladder feels full, she needs to report to er.Patient verbalized understanding and agreed to this.On (b)(6) 2025, the patient had nurse visit due to catheter not draining well and voiding via urethra.Patient was brought to exam room and placed in supine position on exam table.Catheter was irrigated and minimal amount of urine/solution was able to be pulled back, and catheter was very slowly draining.The balloon was deflated and urine flow immediately increased.Catheter was advanced 1.5 inches further into bladder and writer began to inflate balloon.Immediately when any fluid was instilled into balloon, urine flow would stop.The catheter in place was removed atraumatically.A new 20 french silastic catheter was used for replacement.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 50 ml of fluid and pull back all of it.On (b)(6) 2025, the patient calling in stating that she has been voiding from her urethra, and not her catheter since shortly after her nurse visit on (b)(6) 2025.Asked patient why she waited until today to inform us.Patient stated because she knew she would be told that she needs to go to the er for a change.Advised patient that we are currently out of her catheter size/type at the clinic at this time and that the urology provider was out of the office at the time of her call.Advised patient that she needs to report to the er.On (b)(6) 2025 had er visit.At visit er replaced suprapubic catheter, however, unfortunately, did not have the catheter with the appropriately sized balloon for suprapubic tube.Foley catheter was used with a 5cc balloon, 20 french, which was noted to be draining clear urine.This was a silicone catheter.On (b)(6) 2025, the patient seen by nurse in clinic to assess leaking from suprapubic catheter site.Patient noted to have silicone 20 fr catheter in place.Only 5 cc in balloon.This 5cc's was removed and 10 ccs was instilled into balloon.Did offer to change patient to lubricath catheter if she would prefer due to rigidity of silicone catheter and the patient declined.The catheter was irrigated with 60 ml of sterile water and writer was able to pull back all 60ml.The patient tolerated well.On (b)(6) 2025, the nurse visit for catheter exchange.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Lot: ngjx3010 expiration: 8/31/2026.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 50 ml of fluid and pull back all of it.30 ml was instilled to assess gravity drainage of catheter.Catheter noted to drain well independently with good flow.Patient tolerated procedure well.On (b)(6) 2025, nurse called patient to follow up and make sure that catheter is working well.They stated that patient insertion site is sore, otherwise it is draining well, no other issues or concerns.Patient# 3 - (b)(6) ((b)(6), white, female, ht: 5¿8.31¿, wt: 70.8 kg & catheter change every 4-5 weeks): on (b)(6) 2025, a 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, the patient seen in the clinic due to complaining of urethral burning.Patient reports that it is a constant burning feeling in her urethra.Does not think it is vaginal.Patient denies incontinence of urine, denies discharge, denies fever/chills, not itchy, suprapubic catheter functioning normally.The patient noted to be tachycardic and was sent to er ¿ catheter changed to silicone catheter in er.On (b)(6) 2025, patient presented to clinic via walk in, complaining of leaking of urine from suprapubic catheter site and urethra.The patient stated that this started saturday morning ((b)(6) 2025).Silicone catheter was used for replacement in er - usually silastic catheter is used for patient.Patient stated that she was concerned about this, as she knew it was not the right type of catheter.Catheter was exchanged per order from mm to insert silastic catheter, as this is what patient was used to.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.On (b)(6) 2025, the patient presented to clinic in response to follow up phone call from nursing staff due to "not being able to get through on the phone" and informed staff that things are going much better.On (b)(6) 2025, the patient seen by same day care provider due to catheter concerns.During (b)(6) 2025 to (b)(6) 2025, the patient was up every 2 hours to urinate through urethra and was having urine leakage from around the suprapubic catheter.On (b)(6) 2025, a 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.Patient tolerated procedure well.On (b)(6) 2025, the patient stated that catheter was currently working okay.On (b)(6) 2025, the nurse visit for catheter change.A 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 20 ml sterile water was placed in the balloon.Lot: ngjx3010 expiration: 8/31/2026.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 50 ml of fluid and pull back all of it.20 ml was instilled to assess gravity drainage of catheter.Catheter noted to drain well independently with good flow.Patient tolerated procedure well.No other catheter related visits in chart to date (06nov2025).Patient# 4 - (b)(6) (84 years old, white, male, ht: 5¿9¿, wt: 85.4 kg & catheter change every 4 weeks): on (b)(6) 2025: a 20 french silastic catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Patient tolerated procedure well.On 08sep2025, medical messages received stating that patient¿s wife unable to irrigate catheter, as fluid comes right out of penis, and only small amount of urine going into bag.On (b)(6) 2025, office visit with (b)(6) most for issues with chronic catheter.Patient's wife reported very small amount going into the foley catheter.On examination the catheter is easily flushed however in however unable to get fluid return with irrigation.Stat ultrasound obtained prior to today's visit shows a collapsed bladder on the catheter.There is no large clot burden.We exchanged out his catheter.There was a small blood clot that did return.On 10sep2025, medical message received from patient¿s wife stated that, ¿not doing what it is supposed to be doing.Yesterday very little went into the bag but out through his penis.Now last night there's probably 4 ounces in the bag but soaked the bed and himself.They cannot irrigate it, but there are small blood clots either in the bag or coming through his penis.The blood is cherry red.If patient's bleeding, should not there be more clot¿.The patient was scheduled to see md for cystoscopy later that day.On (b)(6) 2025, office visit with md for cystoscopy.This was completed and a new catheter was placed.That catheter irrigated done with a small portion coming out the penis with a spasm.Clear drainage.Patient found to have small capacity bladder on exam.On (b)(6) 2025 er visit for anemia.The catheter changed at this time by hospital staff was lubricious coated catheter (brown catheter) inserted.On (b)(6) 2025, office visit with md.Nursing note states ¿a 20 french lubricious coated straight tip catheter was used for replacement.The catheter in place was removed atraumatically.A new catheter was placed through the tract under sterile conditions without difficulty and 10 ml sterile water was placed in the balloon.Lot: ngks0227 exp:4/30/2029.Catheter was irrigated to ensure proper placement.Writer was easily able to instill 30 ml of fluid and pulled back 20 ml with no issues.Small amount of fluid left in bladder to assess gravity drainage of catheter.Catheter noted to drain well independently with good flow.Patient tolerated procedure well.On 28oct2025, medical message received with concern of possible uti due to frequent urination, bladder spasms, bladder pressure, malodorous urine, reduced appetite, and fatigue.The patient seen in er.Ua/uc processed.Catheter not exchanged at er visit.No other catheter related visits in chart to date (06nov2025).

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23694118
Report Number1018233-2025-10644
Device Sequence Number21404711
Product Code EZL
UDI-Device Identifier00801741020001
UDI-Public(01)00801741020001(11)250204(17)290131(10)NGJZ0361
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33420
Device Lot NumberNGJZ0361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite